Advertisement

Is rash a common side effect of Lamictal?

Approximately up to 10% of patients who have taken Lamictal during the clinical trials of the drug, reported rash as a side effect. Since the rash severity and recovery varies from person to person, it is difficult to say how you will respond.

You and your doctor can then work together to adjust doses or add new medications.

Continue Learning about Mood Stablizing Agents

What should I know before taking carbamazepine?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to do blood work, liver tests, and a urine analysis before starting treatment....
More Answers
How can prescription mood-altering drugs affect my health?
Boston Women's Health Book CollectiveBoston Women's Health Book Collective
Prescription mood-altering drugs, such as anti-anxiety agents, antidepressants, and sedatives, have ...
More Answers
An Easy Way to Boost Exercise Endorphins
An Easy Way to Boost Exercise Endorphins
Eat Cereal for Breakfast, Be Happy All Day
Eat Cereal for Breakfast, Be Happy All Day

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.